# SDR 2016F00204

- Difficulty date: October 9, 2016
- Submitted: October 9, 2016
- Operation: General aviation
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 33,480 hours, 24,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301007
- Condition: Corroded
- Location: Bs 1031
- Part time: 33,480 hours, 24,761 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FLOORBEAM AT LBL 9.00 BS 1031.  NO DAMAGE ALLOWED IN THIS AREA.
